Advertisement

Reactions Weekly

, Volume 1732, Issue 1, pp 247–247 | Cite as

Multiple drugs

Drug-induced malignant arrhythmia: 2 case reports
Case report
  • 96 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, a 72-year-old woman developed drug-induced malignant arrhythmia (DIMA) during treatment with amiodarone [amiodarone hydrochloride], sotalol and moxifloxacin [moxifloxacin hydrochloride] and a 34-year-old man developed DIMA during treatment with azithromycin and fluconazole [not all the dosages, routes and time to reactions onsets stated].

Case 1: The woman was admitted to the emergency ICU because of chest tightness with loss of consciousness for 3 days. Emergency ECG revealed a prolonged QT interval. She was diagnosed with pulmonary infection, including community-acquired pneumonia. She started receiving treatment with IV moxifloxacin 0.4g once a day ivgtt1injection in sodium chloride as anti-infective treatment. On day 3, day 6 and day 8 after...

Reference

  1. Zheng X, et al. Analysis of two cases of drug-induced malignant arrhythmia. Pharmaceutical Care and Research 18: 275-278, No. 4, 2018. Available from: URL: http://doi.org/10.5428/pcar20180410 [Chinese; summarised from a translation] - ChinaCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations